Conditions for exponential stability and dichotomy of pulse linear extensions of dynamical systems on a torus

Authors

  • N. A. Ali
  • S. V. Yanchuk

Abstract

Conditions for exponential stability and dichotomy of pulse linear extensions of dynamical systems on a torus are investigated.

Published

25.03.1998

Issue

Section

Short communications

How to Cite

Ali, N. A., and S. V. Yanchuk. “Conditions for Exponential Stability and Dichotomy of Pulse Linear Extensions of Dynamical Systems on a Torus”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 3, Mar. 1998, pp. 451–453, https://umj.imath.kiev.ua/index.php/umj/article/view/4948.